# SDR UHLA2013091600475

- Difficulty date: September 16, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 10,257 hours, 7,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE FAILED PRESSURE CHECK.  INSPECTED PNEUMATIC ASSY IAW AMM 52-11-51, FOUND DIAPHRAGM PUNCTURED. R & R DIAPHRAGM IAW AMM 52-11-53.  SERVICED L1 DOOR PNEUMATIC ASSY TO 2250 PSI. LEAK CHECKED GOOD.
